# SDR SWIA2020033049521

- Difficulty date: February 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION SUPPORT ANGLES CORRODED AT FASTENER LOCATIONS ON INBD SIDE OF FLOORBEAM FROM FS 409.00 - 406.00+96 ST LBL 9 (MARKED)REMOVED AND INSTALLED NEW FLOOR BEAM FROM 409.00 - 409 +96 AT LBL 9 REF, BOMBARDIER DWG. CRJ 200 SRM. COMPLIED WITH TASK CARD
